INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH4.8, SLA®, 12,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT
Back to Search Results |
| Catalog Number |
042.957S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Pain (1994); Fibrosis (3167)
| Date of Event |
03/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in the patient's mouth.On (b)(6) 2024, non-osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection, pain, mobility and abscess.No further patient complications were reported.